# SDR ASOA201000759

- Difficulty date: May 17, 2010
- Submitted: May 21, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,490 hours, 13,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 LOWER WEB HAS CORROSION BETWEEN RBL 11 AND RBL 15.   RT LOWER 280 WEB CORRODED BEYOND REPAIRING LIMITS IAW 670-53-11-52. MANUFACTURERED NEW RT WEB IAW REO 670-53-11-052. PERFORMED LPI, TYPE 1, METHOD C ON NEW WEB FOR RT SIDE IAW SRM 51-12-00-001-001 PER MAC NDT INSP PROCEDURE PT-1 NO INDICATIONS NOTED.  INSTALLED RT WEB IAW REO 670-53-11-052.   COMPLIED WITH EO 700-53-0062, REPAIR 2.
